First, the main symptom of pulmonary hypertension is progressive shortness of breath, particularly with exertion. Other findings may include leg swelling (edema), fliud in the abdomen (ascites), low blood pressure, dizziness/fainting, etc. However, because pulmonary hypertension is uncommon and these symptoms are VERY common in many other conditions, the vast majority of the time there is another cause for the patients symptoms other than pulmonary hypertension.
Regarding the friend with PPH for 9 years, I can not comment based on the available information regarding life expectancy. What I can tell you is that it is critical that they are receiving their care by a pulmonary hypertension specialist. Your friend may be a candidate for more potent drugs than the ones mentioned. There is absolutely no issue with "marriage"--this will not affect the condition (why would one think it would?) Having children, however, is a completely different story. Pregnancy in PPH can be quite dangerous.
My friend is having PPH past 9yrs onwards.Last year onwards she is using Tadalfil 62.5mg with the combination of Bosentan.Last month when she went to her normal check up her pressures increased and there is less blood circulation for her left lung.Before Bosentan she used Sildenafil.She is looking very tied and weak.Can you tell me that what will be her life time?Is it true that PPH patients cant marry that will be danger for their life?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.